# SDR 9610762286

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 3442 · Weather Radar System
- Part: Radar T/R Unit
- Part number: 20704100101
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT WEATHER RADAR BECAME UNRELIABLE.  AIRCRAFT RETURNED TO DCA AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK OK.
